# SDR DU4R0506034

- Difficulty date: June 3, 2005
- Submitted: June 3, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD AT R/S SEAT TRACK STA 1193-1250 HAS SOFT SPOTS.
